# SDR CALA2013120593500

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 82,297 hours, 23,702 cycles
- Engine: Pwa PW2040
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN SETTING PARKING BRAKE, NO PARK BRAKE LIGHT & NO EICAS PARKING BRAKE.
